A female asked:
Disclaimer

i have 2 pills left of my anitbiotic for a root canal. having bad lower stomach pain. i believe now from antibiotic. is advil ok for stomach pain?

1 doctor answer
Dr. Arnold Malerman
53 years experience Orthodontics
Stomach pain: May be side effect of antibiotic, but do't stop taking unless your Dentist or specialist Endodontists says it's OK to quit early. Advil can cause stomach irritation. This is one of the few times when Tylenol may be a better alternative. Also consider yogurt to reestablish normal gut flora.
Answered on Feb 24, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 53-year-old female asked:
Dr. David Feig
18 years experience Family Medicine
Try a teabag: what you describe could be dry socket syndrome. It does not respond well to antibiotics. I would place a dry teabag over the empty tooth socket and s ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
Difficult question: The clinical diagnosis of acute sinusitis can be challenging.I usually rely more on how sick does the pt appear.Is there a lot of pain in sinus area?T ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Christopher Calendine
24 years experience Pediatrics
Ibuprofen Every 6hr: Ibuprofen (advil/motrin) is safe to dose 10mg/kg every 6hr. Acetaminophen (tylenol) 15mg/kg every 4hr. Those meds can be alternated every 3hr. Treat f ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month